| Catalog Number |
CV-17702-E |
| Medical Device Problem Codes |
Unraveled Material (1664); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the wires covering the guide wire tear on their own.The "core" of the guide comes apart without sufficient twisting.The guide bends at the slightest curve.The material is of lower quality than expected, always from the same brand (arrow).Technical complaints for arrow (cvc material) have been made several times without improvement." the patient's current condition is unknown at this time.Additional information from the customer has not been provided.Associated mdr number include: 9680794-2025-00282.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the wires covering the guide wire tear on their own.The "core" of the guide comes apart without sufficient twisting.The guide bends at the slightest curve.The material is of lower quality than expected, always from the same brand (arrow).Technical complaints for arrow (cvc material) have been made several times without improvement." the patient's current condition is unknown at this time.Additional information from the customer has not been provided.Associated mdr numbers include: 9680794-2025-00282 and 9680794-2025-00283.